# SDR F3LA2023100300183

- Difficulty date: September 28, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N229FR
- Make and model: Airbus A320-214
- Aircraft serial: 05581
- Aircraft time: 34,398 hours, 13,709 cycles
- Engine: Cfmint CFM565B33B1
- Engine time: 33,468 hours, 13,271 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REFERENCE LP 292655 ITEM #3:  AIRCRAFT WAS GROUNDED.  ENGINE#1 BURNING 400-500 POUNDS PER HOUR MORE THAN ENGINE#2 FLT ENDED UP BEING 1900 LBS OVER BURN.  R&R #1 ENG. REF W/O 508310 T/C'S MP71042-01, MP71042-02 NR'S 129564, 129565 & 129566. LEAK & OP'S CHECK GOOD. LAND CAT III STATUS RETAINED.   ORIGINAL SUBMISSION 10/03/2023
